# SDR ASOA2012092102259

- Difficulty date: September 19, 2012
- Submitted: September 21, 2012
- Operation: Air carrier
- Aircraft: N921EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7819
- Aircraft time: 20,228 hours, 19,270 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Landing Gear
- Condition: Failed
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

REPEAT WRITE UP, GEAR DISAGREE WARNING MESSAGE WITH GEAR HANDLE IN UP POSITION. NOSE GEAR ICON RED.  MAINS REMAIN AMBER. COMPLIED WITH QRH AND EXTENDED GEAR WITH MANUAL RELEASE.  MESSAGE WENT OUT WITH EXTENSION HANDLE STOWED.  LANDED WITHOUT INCIDENT.   ACFT RETURNED TO DEPARTURE AFTER T/O. EMERGENCY DECLARED.  R & R NLG AND MLG PRIORITY VALVES.  IAW AMM 32-33-15 AND 32-33-15.  R & R NLG EXT/RET ACTUATOR,  IAW AMM 32-33-01.  BLED AIR FROM HYD SYS 3 IAW AMM 29-10-00. PERFORMED FUNCTIONAL TEST OF LANDING GEAR EXT/RET SYS IAW AMM 32-30-00. ALL OPS TESTS COMPLIED WITH SATISFACTORY.  NO DEFECTS NOTED.
